RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 1, Pages 52–66 (Mi cheb369)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solution of the generalized matrix Sylvester equations

S. M. Chuiko

Donbass State Pedagogical University, 84112, Ukraine, ,Slavyansk

Abstract: Lyapunov matrix equations and their generalizations — linear matrix Sylvester equation widely used in the theory of stability of motion, control theory, as well as the solution of differential Riccati and Bernoulli equations, partial differential equations and signal processing. If the structure of the general solution of the homogeneous part of the Lyapunov equation is well studied, the solution of the inhomogeneous equation Sylvester and, in particular, the Lyapunov equation is quite cumbersome.
By using the theory of generalized inverse operators, A. A. Boichuk and S. A. Krivosheya establish a criterion of the solvability of the Lyapunov-type matrix equations $AX-XB=D$ and $X-AXB=D$ and investigate the structure of the set of their solutions. The article A. A. Boichuk and S. A. Krivosheya based on pseudo-inverse linear matrix operator $L$, corresponding to the homogeneous part of the Lyapunov type equation.
The article suggests the solvability conditions, as well as a scheme for constructing a particular solution of the inhomogeneous generalized equation Sylvester based on pseudo-inverse linear matrix operator corresponding to the homogeneous part of the linear matrix generalized Sylvester equation.
Using the technique of Moore–Penrose pseudo inverse matrices, we suggest an algorithm for finding a family of linearly independent solutions of the inhomogeneous generalized equation Sylvester and, in particular, the Lyapunov equation in general case when the linear matrix operator $L$, corresponding to the homogeneous part of the linear generalized matrix Sylvester equation, has no inverse.
We find an expression for family of linearly independent solutions of the inhomogeneous generalized equation Sylvester and, in particular, the Lyapunov equation in terms of projectors and Moore–Penrose pseudo inverse matrices. This result is a generalization of the result article A. A. Boichuk and S. A. Krivosheya to the case of linear generalized matrix Sylvester equation.
The suggested the solvability conditions and formula for constructing a particular solution of the inhomogeneous generalized equation Sylvester is illustrated by an examples.
Bibliography: 19 titles.

Keywords: matrix Sylvester equation, matrix Lyapunov equation, pseudo inverse matrices.

Full text: PDF file (306 kB)
References: PDF file   HTML file
UDC: 517.9
MSC: 15A24, 3415, 34C25
Received: 09.12.2014

Citation: S. M. Chuiko, “On the solution of the generalized matrix Sylvester equations”, Chebyshevskii Sb., 16:1 (2015), 52–66

Citation in format AMSBIB
\Bibitem{Chu15}
\by S.~M.~Chuiko
\paper On the solution of the generalized matrix Sylvester equations
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 1
\pages 52--66
\mathnet{http://mi.mathnet.ru/cheb369}
\elib{http://elibrary.ru/item.asp?id=23384578}


Linking options:
  • http://mi.mathnet.ru/eng/cheb369
  • http://mi.mathnet.ru/eng/cheb/v16/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Chuiko, “O reshenii bilineinogo matrichnogo uravneniya”, Chebyshevskii sb., 17:2 (2016), 196–205  mathnet  elib
  • Number of views:
    This page:1346
    Full text:467
    References:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020